# SDR FDEA201002250510

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 7.55 STA 1200 TO STA 1341, FASTENER HOLE AREA   CORROSION AS MARKED. CORRODED FLOOR SUPPORT FROM STA 1200 TO STA 1341, RBL 7.55, R & R IAW SRM 51-40-02 REV. 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
